# SDR SWIA200514342

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 8,916 hours, 6,917 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 9808044
- Condition: Smoke
- Location: Left
- Part time: 6,346 hours, 4,984 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING OPERATION OF LEFT AIR CONDITIONING PACK RECEIVED SMOKE IN COCKPIT.  REPLACED LEFT AIR CYCLE MACHINE IAW MM 21-50-00, OPERATIONAL CHECKS GOOD.
